MathSciNet Relay Station
MathSciNet bibliographic data
MR931532 (89m:57021) 57Q45 (57M25)
Smolinsky, Lawrence A generalization of the Levine-Tristram link invariant. Trans. Amer. Math. Soc. 315 (1989), no. 1, 205–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement